# SDR DALA2022010400069

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,160 hours, 1,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 EMERGENCY ESCAPE PATH MARKING LIGHT AT SEAT 4A INOP. CORRECTIVE ACTION: R/R PATHWAY LIGHT AT 4A IAW A330 AMM 33-50. (8305641)
